# SDR ASAA2016081717830

- Difficulty date: August 17, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 32,327 hours, 9,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT, BS 767+4, RBR 13.84 IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION ORIGINAL THICKNESS .070, REMOVED .014 REMAINING MATERIAL IS .056 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, DETAIL-D/F FIG 103 USED UT GAGE T8225V, REPAIRED FLOOR SUPPORT AREA IAW SRM 53-00-53-2R3. PO 815766.1, PO 832120.2, DOT REMOVED.
